Hello, On last Tuesday I've taken a flu shot

Patient : Hello, On last Tuesday I've taken a flu shot. The night after I've got constant migraine ( I have a migraine history) that wont clear up with medication(imigraine and Solpadeine) nausea and lightheaded. And after that I've noticed red flushing spot on my face and hand evey night since the shot ( it last only for 10 min.) Thanks, Hind
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have this horrible taste in my mouth 24/7. Everything I eat or drink tastes awful. When I awake in the morning I h...

Q: When sitting I have groin pain mostly on right side but can be both. Pain in the buttock a little . Pain can be in th...

Q: Otherwise healthy, lean 38-year-old male. I have my yearly physical coming up in a week and out of curiosity I have b...

Q: Depression..grieving...lost brothers/cancer.....mom/cancer friends/cancer......1st husband brain annuerism..2008..s...

Q: I have a spot more a lesion on the side of the face not pussy, but like hard skin, itchy small spots around it , no...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews